It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 Showing 1 - 20 of 26 for atenolol ringing of ears. (0.282 seconds)


... Thanks for the replies! I haven't checked with the FDA, and did not do any research so far on the Atenolol causing the tinnitus, but, thanks, Bethsheba, for letting me know that is probably what is causing it. ... (21 replies)
... p meds. I have to admit the Atenolol did bring mine down some, but I don't think I really needed it in the first place. ... (21 replies)
... Well, I've been told that there are 2 drug reps for every doctor in our area so the docs are getting alot of one sided info...and I think they listen more closely to the reps than they do their own patients. ... (21 replies)

... Wow, didn't your doctor have you slowly reduce the amount of medication you were taking? ... (21 replies)
... ain the same activity levels, you will gain weight. The muscle aches, pains, and stiffness that many bp meds cause also can interfer with activity levels which, of course, can lead to weight gain. I believe another reason for weight gain and bp meds is fatgue.... ... (21 replies)
... were never intended for people with HBP. Originally, they were for patients with heart problems. I read a post from a caridologist and she advised to steer clear of BB's and to get a more appropriate medication for HBP. She reckons beta blockers actually increase systolic levels! ... (21 replies)
... ish most of the time, and I think that isn't too bad. ... (21 replies)
... wow, and none of them agreed with you? ... (21 replies)
... nd the er ophthamologist all denied that bp medication was causing the changes in my vision. I have since read otherwise. Blurred vision is listed as a symptom of overdose or as a side effect for a number of bp medications!! ... (21 replies)
... I was only on the atenolol about 4 weeks when I stopped taking it cold turkey. ... (21 replies)
... and in talking to the doctor, I asked him if he was, by chance, familiar with ototoxic drugs. He said yes, and in the course of our talk, he said high blood pressure can also affect a person't eyesight, and some of the meds can indeed cause ringing in the ears. ... (21 replies)
... No problem Beth. Thanks for the information about Atenolol and Tinitus as well. It would explain why it hasn't gone away. ... (21 replies)
... Judy, one of the side effects of atenolol is tinnitus so if you're taking it, it may be causing the problem. ... (21 replies)
... Marantz, just fyi, a side effect of atenolol is tinnitus so if you had tinnitus before going on bp meds, your tinnitus may be aggravated by the med. ... (21 replies)
... I was having 'ringing in my ears' before I went to my GP and I still have it despite being on Atenolol for HBP. ... (21 replies)
... P meds. I know there are a lot of drugs out there that are considered "ototoxic" and wondering if Atenolol is under this classification. I also have very bad discs in my neck, and am trying to find out if it is my neck or the meds that might be causing it. ... (21 replies)
... s seem to irritate these things, and make them worse. And if you don't have these problems, the meds seem to create issues, like the muscle weakness, dizziness, ringing in ears, breathing problems, etc. What a decision, though, take them and suffer from side effects, or don't take them and have a stroke! ... (22 replies)
... I am in the process of getting off Atenolol as well and often ask the same question. ... (6 replies)
... I was on Atenolol, another beta blocker, and had a very bad experience. But I did a lot of research when I was on it to try to figure out why I felt so wierd, kind of like what you are describing. ... (4 replies)
... I had been on Atenolol 25 mg for about 6 months when I started getting a headache on the left side of my head, ringing in the ears, dizzy and not very good BP control. ... (13 replies)


Associated Tags: atenolol, benicar, hydrochlorothiazide, lisinopril, norvasc, potassium

Pages: 1

All times are GMT -7. The time now is 02:15 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!